# SDR AALA202401085915

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 25,101 hours, 11,519 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIA-CLT DIVERTED TO MCO ACCOUNT OF MAINTENANCE, POSSIBLE FUEL LEAK ON CLIMB ABOUT FL280, FUEL F USED FOB  DISAGREE FUEL LEAK PROC APPLY. FLIGHT DECLARED EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER. FOUND NO FAULTS AT THIS TIME. ALL FUEL INDICATORS AND LEVELS NORMAL.
